Personally, I seem to be experiencing a minor withdrawal symptom. For the last 3-4 months I’ve been taking 1, sometimes 2, 50mg Visteral tabs before bed to help with my insomnia. The last two nights I have been tired enough that I was able to go to sleep without taking one. However, those two nights, I experienced several individual intense stress dreams. While I do struggle with both anxiety and depression, stress dreams were never something I commonly experienced. However, the nights I didn’t take visteral, I would wake up 3-5 times throughout the night from a stress dream. I’m led to believe this is in part from not taking visteral because nothing substantially stressful or new has directly happened in my life that would lead to these dreams. That seems to be the only side effect of withdrawal I’m experiencing though. I’ll be sure to continue taking visteral before bed in hopes to stop these dreams and get a peaceful nights sleep once again.
- Vistaril Information for Consumers
- Vistaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vistaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2010 • 1 answer
Posted 28 Nov 2010 • 2 answers
Posted 13 Jan 2013 • 1 answer
Posted 21 Feb 2015 • 2 answers
Will Vistaril help with abrupt gabapentin withdrawal? I have been taking this for almost four years?
Posted 5 Jul 2017 • 0 answers